Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Problem during intimacy
An_254300 posted:
Lately, when my boyfriend I are intimate he gets really hot and sweaty and looses his erection suddenly. Does anyone know what would cause this?
georgiagail responded:
What happens when he stops and rests after this?

fcl responded:
It can be caused by overexcitement among other things ...
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
anchel1231 responded:
When the excitement comes over then the hormones reacts fasts so he comes down fast.....
sandandsurf responded:
Thank you everyone for the responses..
sandandsurf replied to georgiagail's response:
Well we just stop. I think he gets embarrassed and is afraid it will happen again. I never say anything to him about it though.
fcl replied to sandandsurf's response:
Try reassuring him that you don't mind. What he's suffering from is called performance anxiety. Once it happens, the guy worries about it happening again and that's why it does happen again. If he can put it out of his mind he'll be fine (and yes, I know, easier said than done). It will stop happening when he stops worrying about it.

Talking about it would probably help. Don't make him feel that it's his problem. Most importantly, don't make a big deal about it. Also, don't just stop (that probably makes him feel even worse). Continue with the foreplay next time and see what happens ...
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
kramer1961 replied to whimen1956's response:
Every guy loses an erection now an then. One possible reason is that he's trying hard NOT to orgasm so that you can climax first. The problem is that can lead to your man missing the wave, and then he'll lose erection...he'll be overstimulated.

A lot of guys have to try and supress orgasm because otherwise it will all be over in about a minute. I'm 60 years old and I can still orgasm very quickly if I so choose. When I delay, it can lead to over stimulation and then losing erection. Maybe I'm projecting here since it could be 20 other things, but I think this issue is a common one.

I think NOT discussing the issue is the only mistake. Sound him out, and get him to talk. Start by being frank yourself. Its hard, but that is the way through it.

Helpful Tips

pain having sex
Try putting a pillow under your hips. Lubricate is important. Good luck More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website